Translator Disclaimer
may 2020 Uniform convergence of trigonometric series with $p$-bounded variation coefficients
Mateusz Kubiak, Bogdan Szal
Bull. Belg. Math. Soc. Simon Stevin 27(1): 89-110 (may 2020). DOI: 10.36045/bbms/1590199306

Abstract

In the present paper we introduce a new class of sequences called $GMS\left(p, \beta ,r\right) ,$ which is the generalization of a class considered by Tikhonov in [9] and Szal in [10]. Moreover, we obtained in this note sufficient and necessary conditions for the uniform convergence of sine and cosine series with $\left(p,\beta ,r\right) -$ general monotone coefficients.

Citation

Download Citation

Mateusz Kubiak. Bogdan Szal. "Uniform convergence of trigonometric series with $p$-bounded variation coefficients." Bull. Belg. Math. Soc. Simon Stevin 27 (1) 89 - 110, may 2020. https://doi.org/10.36045/bbms/1590199306

Information

Published: may 2020
First available in Project Euclid: 23 May 2020

zbMATH: 07213660
MathSciNet: MR4102703
Digital Object Identifier: 10.36045/bbms/1590199306

Subjects:
Primary: 40A30, 42A10

Rights: Copyright © 2020 The Belgian Mathematical Society

JOURNAL ARTICLE
22 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.27 • No. 1 • may 2020
Back to Top